Adam Epstein.

Preprints.



This is a list of some of my preprints.
Please, e-mail me if you have any problem getting them.

Twisted Matings and Equipotential Gluings (with X. Buff and S. Koch), to appear in Annales de la faculté des sciences de Toulouse.    PDF

Questions about polynomial matings (with X. Buff, S. Koch, D. Meyer, K. Pilgrim, M. Rees and Tan L.), to appear in Annales de la faculté des sciences de Toulouse.    PDF

A classification of bicritical rational maps with a pair of period two superattracting cycles (with T. Sharland), to appear in Annales de la faculté des sciences de Toulouse.    PDF

Limits of degenerate parabolic quadratic rational maps (with X. Buff and J. Ecalle), to appear in Geometric and Functional Analysis.    PDF

Integrality and rigidity for postcritically finite polynomials, Bull. London Math. Soc. 44 (2012), 39-46.    PDF

Böttcher coordinates, (with X. Buff and S. Koch), to appear in the Indiana University Mathematics Journal.    PDF

Transversality in Holomorphic Dynamics    PDF

Infinitesimal Thurston Rigidity and the Fatou-Shishikura Inequality    PDF

On Thurston's pullback map  (with X. Buff, S. Koch and K. Pilgrim), in "Complex dynamics, families and friends", edited by D. Schleicher (2009), 561-583.    PDF

Bifurcation Measure and Postcritically Finite Rational Maps  (with X. Buff), in "Complex dynamics, families and friends", edited by D. Schleicher (2009), 491-512.    PDF

From Local to Global Analytic Conjugacies (with X. Buff), Erg. Th. and Dyn. Sys. (2007) 27/4, 1073-1094    PDF

Remarks on the period three cycles of quadratic rational maps  (with S. Berker and K. Pilgrim), Nonlinearity 16 (2003), no. 1, 93--100.  

Symmetric rigidity for real polynomials with real critical points, Complex manifolds and hyperbolic geometry (Guanajuato, 2001), 107--114, Contemp. Math., 311, Amer. Math. Soc., Providence, RI, 2002.  

A Parabolic Pommerenke-Levin-Yoccoz Inequality  (with X. Buff), Fundamenta Mathematicae (2002), 172, 249-289   PDF

Schwarzian derivatives of topologically finite meromorphic functions, Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 1, 215--220.  

Bounded hyperbolic components of quadratic rational maps, Ergodic Theory Dynam. Systems 20 (2000), no. 3, 727--748.  

Effectiveness of Teichmüller modular groups, In the tradition of Ahlfors and Bers (Stony Brook, NY, 1998), 69--74, Contemp. Math., 256, Amer. Math. Soc., Providence, RI, 2000.  

Geography of the cubic connectedness locus: intertwining surgery, (with M. Yampolsky) Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 2, 151--185.  

The set of maps $F_{a,b}\colon x\mapsto x+a+(b/2\pi)\sin(2\pi x)$ with any given rotation interval is contractible, (with L. Keen and C. Tresser), Comm. Math. Phys. 173 (1995), no. 2, 313--333.   

Towers of Finite Type Complex Analytic Maps (PhD Thesis)     PDF